MathSciNet Relay Station
MathSciNet bibliographic data
MR488884 (81e:41011) 41A15 (65D07)
Jupp, David L. B. Approximation to data by splines with free knots. SIAM J. Numer. Anal. 15 (1978), no. 2, 328–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement